# SDR DXTA200803099

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Valve
- Part number: 31J285704
- Part serial: TR0310
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 523 hours, 406 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EEC FAILED DURING TO ROLL.  REMOVED AND REPLACED NR 1 ENGINE SERVO VALVE.  PERFORMED OPERATIONAL CHECK AND NO DEFECTS NOTED AT THIS TIME REF MM 75-30-01 & 71-00-00.
